# SDR AU980505

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- Nature of condition: E, A
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAUGHT FIRE DUE TO IGNITION OF FUEL VAPOR.  THE FIRE WAS CONCENTRATED EXTERNALLY AROUND THE TURBINE SECTION.
